# SDR HALA20231030239

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 42,380 hours, 6,736 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,781 hours, 6,972 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 OIL VENT TUBE THERMOCOUPLE #1 (TOP) PN: 02801TC001, FOUND BROKEN. REPLACED ENG 1 HP/IP VENT THERMOCOUPLE PER RR RB211-71-J964SB. OPS & LEAK CHK OK.
